S.K. – Virginia
Describe the symptoms and the timeline of the reaction.
I had my second dose of Pfizer vaccine on February 22, 2021. At first, I had the usual reactions like low fever and low energy. But after 4 days, I started to feel dizzy, off balanced, with blurred vision and brain fog, along with pain in back and stomach. It was so bad that I had to lie down most of the day. I was unable to drive most days. I saw my PCP, Gynecologist, ENT doctor, and a neurologist, but since my brain MRI, Pelvic CT, hearing and balance tests and blood work were all normal, They were not able to find anything. They mostly said that if it was vaccine related, it would go away on its own. and that's what happened (temporarily) after 6 weeks, The brain fog and dizziness lasted for almost 1.5 months and then I started to feel better.
However, after almost 6 weeks, I started getting pins and needles and a tingling sensation in my legs that moved upward to my right arm and then right side of face and scalp. Weakness, extreme fatigue, heart palpitation, pain in right eye and occasional muscle twitches came along. This episode was so frightening that I started seeing multiple doctors in the hope that I could find the cause and the right course of action for all of this. So far, I have had 3 MRIs, a duplex ultrasound, and an additional blood work and all are normal.
-S.K. - Virginia
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.